# SDR CA991210089

- Difficulty date: November 20, 1999
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH FLAPS DID NOT MOVE FROM 0 DEG WHEN SELECTED TO 20 DEG WITH FLAP FAIL MESSAGE. SYSTEM RESET.
